MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Gender/sex: unknown, information not provided.Date of event: unknown, not provided, but the best estimate date is during 2020.If implanted, give date: unknown, information not provided.If explanted, give date: unknown, information not provided.(b)(4).The product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.A search in complaint system revealed no other complaint folder has been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.Attempts have been made to obtain missing information; however, to date, no response has been received.Note: the device was manufactured at the (b)(4) which has been closed.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that 1-month post op the zct lens has weird defect in the posterior lens itself.Hence the surgeon was planning to exchange the lens.Additional information indicates the lens was explanted in secondary surgical procedure.No further information provided.
 
Additional Manufacturer Narrative
Corrected data: upon review of this file it was found that section f13 in follow-up #1 was inadvertently not completed causing the date populated in g4 not to be communicated/received by fda.Therefore this supplemental report is being submitted.Date populated in follow-up #1 section g4 is (b)(6)/2020.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Section d10.Device available for evaluation? yes; returned to manufacturer on: (b)(6)2020 section h3.Device returned to manufacturer? yes.Device evaluation: the complaint lens was received submerged in an unknown solution inside a specimen cup.A shipping label and a completed johnson & johnson shipping guide were received as well.Visual inspection under magnification revealed that the lens was received cut in half, which is consistent with a lens that was handled during explant.The lens was cleaned.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10246784
Report Number2020664-2020-00037
Device Sequence Number572778
Product Code HQL
UDI-Device Identifier05050474552203
UDI-Public(01)05050474552203(17)210705
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/29/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2021
Device Model NumberZCT150
Device Catalogue NumberZCT150U230
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2020
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/10/2020
Supplement Date Received by Manufacturer06/10/2020
09/23/2020
10/25/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date09/10/2020
09/24/2020
10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005